[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 3 (Vol. 6, No. 3 2020) ::
Mathematical Researches 2020, 6(3): 0-0 Back to browse issues page
Solving a system of 2D Burgers' equations using Semi-Lagrangian finite difference schemes
Reza Mokhtari Dr. 1, Elham Feizollahi Miss2
1- Isfahan University of Technology , mokhtari@cc.iut.ac.ir
2- Isfahan University of Technology
Abstract:   (480 Views)
In this paper, we aim to generalize semi-Lagrangian finite difference schemes for a system of two-dimensional (2D) Burgerschr('39') equations. Our scheme is not limited by the Courant-Friedrichs-Lewy (CFL) condition and therefore we can apply larger
step size for the time variable. Proposed schemes can be implemented in parallel very well and in fact, it is a local one-dimensional (LOD) scheme which obtained on the basis of the
modified equation approach and applied to solve a system of 2D Burgerschr('39') equations. A valuable advantage of the proposed schemes is that in any iteration just two tridiagonal linear systems must be solved and therefore its computational cost is low.
Keywords: System of Burgers' equations, semi-Lagrangian finite difference scheme, modified equation approach, local one-dimensional scheme
Type of Study: Research Paper | Subject: alg
Received: 2017/12/2 | Accepted: 2019/05/8 | Published: 2020/11/30 | ePublished: 2020/11/30
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mokhtari R, Feizollahi E. Solving a system of 2D Burgers' equations using Semi-Lagrangian finite difference schemes. Mathematical Researches. 2020; 6 (3)
URL: http://mmr.khu.ac.ir/article-1-2713-en.html

Volume 6, Issue 3 (Vol. 6, No. 3 2020) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.07 seconds with 30 queries by YEKTAWEB 4227